[ skip to content ]

Time varying betas and the unconditional distribution of asset returns

Adcock, C. J. and Cortez, M. Ceu and Armada, M. J. Rocha and Silva, F. (2012) 'Time varying betas and the unconditional distribution of asset returns.' Quantitative Finance, 12 (6). pp. 951-967.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 14697688
DOI (Digital Object Identifier): 10.1080/14697688.2010.544667
Depositing User: Catherine Buxton
Date Deposited: 15 Jun 2017 12:02
URI: http://eprints.soas.ac.uk/id/eprint/24108

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
0Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item